Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

B-splines and optimal stability


Author: J. M. Peña
Journal: Math. Comp. 66 (1997), 1555-1560
MSC (1991): Primary 65D07, 41A15
MathSciNet review: 1433268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that, among all nonnegative bases of its space, the B-spline basis is optimally stable for evaluating spline functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65D07, 41A15

Retrieve articles in all journals with MSC (1991): 65D07, 41A15


Additional Information

J. M. Peña
Affiliation: Departamento de Matemática Aplicada, Universidad de Zaragoza, 50009 Zaragoza, Spain
Email: jmpena@posta.unizar.es

DOI: http://dx.doi.org/10.1090/S0025-5718-97-00897-1
PII: S 0025-5718(97)00897-1
Keywords: B-splines; optimal stability, condition number, nonnegative matrices, partial ordering
Received by editor(s): May 10, 1995
Received by editor(s) in revised form: July 29, 1996
Additional Notes: This work was partially supported by the Spanish Research Grant DGICYT PB93-0310 and by the EU project CHRX-CT94-0522.
Article copyright: © Copyright 1997 American Mathematical Society